EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 91, issue C, 2014

Can the bounds in the multivariate Chebyshev inequality be attained? pp. 1-5 Downloads
Jorge Navarro
On the non existence of unbiased estimators of risk for spherically symmetric distributions pp. 6-13 Downloads
Dominique Fourdrinier and William Strawderman
Langevin diffusions and the Metropolis-adjusted Langevin algorithm pp. 14-19 Downloads
T. Xifara, C. Sherlock, S. Livingstone, S. Byrne and M. Girolami
On idiosyncratic stochasticity of financial leverage effects pp. 20-26 Downloads
Carles Bretó
A theorem on CUB models for rank data pp. 27-31 Downloads
Maria Iannario and Domenico Piccolo
On wavelet projection kernels and the integrated squared error in density estimation pp. 32-40 Downloads
Evarist Giné and W.R. Madych
On finite long run costs and rewards in infinite Markov chains pp. 41-46 Downloads
Hendrik Baumann and Werner Sandmann
On the probability of two randomly generated S-permutation matrices to be disjoint pp. 47-51 Downloads
Krasimir Yordzhev
A non-commutative version of Lépingle–Yor martingale inequality pp. 52-54 Downloads
Yanqi Qiu
Geometric ergodicity of the Gibbs sampler for the Poisson change-point model pp. 55-61 Downloads
Matthew Fitzpatrick
Chaos expansion and asymptotic behavior of the Pareto distribution pp. 62-68 Downloads
Ciprian A. Tudor
Shorter nonparametric prediction intervals for an order statistic from a future sample pp. 69-75 Downloads
Jesse Frey
Complete moment convergence for i.i.d. random variables pp. 76-82 Downloads
Dehua Qiu and Pingyan Chen
Stochastic equations for two-type continuous-state branching processes with immigration and competition pp. 83-89 Downloads
Rugang Ma
Robust variable selection for nonlinear models with diverging number of parameters pp. 90-97 Downloads
Zhike Lv, Huiming Zhu and Keming Yu
On positivity of the variance of a tracer moving in a divergence-free Gaussian random field pp. 98-106 Downloads
Tymoteusz Chojecki and Tomasz Komorowski
On the support of the simple branching random walk pp. 107-109 Downloads
Torrey Johnson
On reparametrization and the Gibbs sampler pp. 110-116 Downloads
Jorge Carlos Román, James P. Hobert and Brett Presnell
Normal mixture quasi maximum likelihood estimation for non-stationary TGARCH(1,1) models pp. 117-123 Downloads
Hui Wang and Jiazhu Pan
Parameter estimation in two-type continuous-state branching processes with immigration pp. 124-134 Downloads
Wei Xu
Large deviation for a least squares estimator in a nonlinear regression model pp. 135-144 Downloads
Wenzhi Yang and Shuhe Hu
The large-maturity smile for the Stein–Stein model pp. 145-152 Downloads
Martin Forde
An improved robust association test for GWAS with multiple diseases pp. 153-161 Downloads
Zhongxue Chen, Hanwen Huang and Hon Keung Tony Ng
Closure property and maximum of randomly weighted sums with heavy-tailed increments pp. 162-170 Downloads
Yang Yang, Remigijus Leipus and Jonas Šiaulys
Estimations and asymptotic behaviors of coherent entropic risk measure for sums of random variables pp. 171-180 Downloads
Jun Yan
Distribution of eigenvalues of large Euclidean matrices generated from lp ellipsoid pp. 181-191 Downloads
Xingyuan Zeng

Volume 90, issue C, 2014

On the equivalence of the BLUEs under a general linear model and its restricted and stochastically restricted models pp. 1-10 Downloads
Xingwei Ren
Convergence bound in total variation for an image restoration model pp. 11-16 Downloads
Oliver Jovanovski
Inference for the treatment effects in two sample problems with right-censored and length-biased data pp. 17-24 Downloads
Cunjie Lin and Yong Zhou
Asymptotic theory for LAD estimation of moderate deviations from a unit root pp. 25-32 Downloads
Zhiyong Zhou and Zhengyan Lin
Convergence to the maximum process of a fractional Brownian motion with shot noise pp. 33-41 Downloads
Yizao Wang
A dexterous randomized response model for estimating a rare sensitive attribute using Poisson distribution pp. 42-45 Downloads
Housila P. Singh and Tanveer A. Tarray
A stable manifold MCMC method for high dimensions pp. 46-52 Downloads
Alexandros Beskos
A new class of distribution-free tests for testing ordered location parameters based on sub-samples pp. 53-59 Downloads
Anil Gaur
On piecewise linear processes pp. 60-67 Downloads
Nikita Ratanov
Correlation structure of time-changed Pearson diffusions pp. 68-77 Downloads
Jebessa B. Mijena and Erkan Nane
Estimating the parameters of an α-stable distribution using the existence of moments of order statistics pp. 78-84 Downloads
Mohammad Mohammadi and Adel Mohammadpour
The randomly stopped geometric Brownian motion pp. 85-92 Downloads
Eugenio P. Balanzario, Rosalva Mendoza Ramírez and Jorge Sánchez Ortiz
Karhunen–Loève expansion for additive Slepian processes pp. 93-99 Downloads
Jin V. Liu, Zongfu Huang and Hongjun Mao
Asymptotic approximation for the probability density function of an arbitrary sequence of random variables pp. 100-107 Downloads
Cyrille Joutard
Combining a regression model with a multivariate Markov chain in a forecasting problem pp. 108-113 Downloads
Bruno Damásio and João Nicolau
Coherent and convex risk measures for portfolios with applications pp. 114-120 Downloads
Linxiao Wei and Yijun Hu
On testing the coefficient of variation in an inverse Gaussian population pp. 121-128 Downloads
Yogendra P. Chaubey, Debaraj Sen and Krishna K. Saha
Non-parametric estimation of the generalized past entropy function with censored dependent data pp. 129-135 Downloads
R. Maya, E.I. Abdul-Sathar and G. Rajesh
Asymptotic normality for discretely observed Markov jump processes with an absorbing state pp. 136-139 Downloads
Alexander Kremer and Rafael Weißbach
Worst-case optimal investment with a random number of crashes pp. 140-148 Downloads
Christoph Belak, Sören Christensen and Olaf Menkens
On the use of the Borel–Cantelli lemma in Markov chains pp. 149-154 Downloads
Alexei Stepanov

Volume 88, issue C, 2014

On the effect of perturbation of conditional probabilities in total variation pp. 1-8 Downloads
Alessandro Abate, Frank Redig and Ilya Tkachev
Bayesian model comparison: Log scores and DIC pp. 9-14 Downloads
Milovan Krnjajić and David Draper
Asymptotic tail behavior of Poisson shot-noise processes with interdependence between shock and arrival time pp. 15-26 Downloads
Xiaohu Li and Jintang Wu
Estimation of the Cholesky decomposition in a conditional independent normal model with missing data pp. 27-39 Downloads
Daojiang He and Kai Xu
Type II bivariate Pólya–Aeppli distribution pp. 40-49 Downloads
Leda D. Minkova and N. Balakrishnan
Efficient almost-exact Lévy area sampling pp. 50-55 Downloads
Simon J.A. Malham and Anke Wiese
On the limiting probabilities of the M/Er/1 queueing system pp. 56-61 Downloads
José M. Martínez V., Reinaldo A. Vallejos C. and Marta Barría M.
A generalization of Chebyshev’s inequality for Hilbert-space-valued random elements pp. 62-65 Downloads
Katarzyna Budny
On perturbation bounds for continuous-time Markov chains pp. 66-72 Downloads
A.I. Zeifman and V.Yu. Korolev
On stochastic comparisons of residual life time at random time pp. 73-79 Downloads
Isha Dewan and Baha-Eldin Khaledi
Capturing patterns via parsimonious t mixture models pp. 80-87 Downloads
Tsung-I Lin, Paul D. McNicholas and Hsiu J. Ho
A determinantal inequality for correlation matrices pp. 88-90 Downloads
Ingram Olkin
Trajectory composition of Poisson time changes and Markov counting systems pp. 91-98 Downloads
Carles Bretó
Maximum integrated likelihood estimator of the interest parameter when the nuisance parameter is location or scale pp. 99-106 Downloads
A. Zaigraev and A. Podraza-Karakulska
A limit theorem for local time and application to random sets pp. 107-117 Downloads
Diffalah Laissaoui and Abdelatif Benchérif-Madani
Bounds on convergence for the empirical vector of the Curie–Weiss–Potts model with a non-zero external field vector pp. 118-126 Downloads
Bastian Martschink
R-optimal designs in random coefficient regression models pp. 127-132 Downloads
Xin Liu, Rong-Xian Yue and Kashinath Chatterjee
Some new normal comparison inequalities related to Gordon’s inequality pp. 133-140 Downloads
Dawei Lu and Xiaoguang Wang
On the probability of conjunctions of stationary Gaussian processes pp. 141-148 Downloads
Krzysztof Dȩbicki, Enkelejd Hashorva, Lanpeng Ji and Kamil Tabiś
Large deviations for subordinated Brownian motion and applications pp. 149-156 Downloads
Janusz Gajda and Marcin Magdziarz
MTD models for aggregate data from higher order Markov chains pp. 157-164 Downloads
Inderdeep Kaur
The M-estimator for functional linear regression model pp. 165-173 Downloads
Lele Huang, Huiwen Wang and Andi Zheng
A probabilistic approach for gradient estimates on time-inhomogeneous manifolds pp. 174-183 Downloads
Li-Juan Cheng
Asymptotic power of likelihood ratio tests for high dimensional data pp. 184-189 Downloads
Cheng Wang
Gamma shared frailty model based on reversed hazard rate for bivariate survival data pp. 190-196 Downloads
David D. Hanagal and Arvind Pandey
Page updated 2021-07-24